Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 85, NWS Norman, OK

May 25, 20194 counties in Oklahoma

NWS Norman, OK issued this tornado warning at May 25, 2019, 7:05 PM CDT for 4 counties in Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2019, 7:05 PM CDT (00:05 UTC)
Expired
May 25, 2019, 7:45 PM CDT
In force
40 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Beckham County, OK, Greer County, OK, Kiowa County, OK, Washita County, OK

The radar

The Altus AFB radar (KFDR), 99 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:24 PM CDTTornado WatchSPC7 hr
May 25, 6:19 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1531 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1531 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1082 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
1.5
Supercell composite
12.6

Open this sounding in Storm Lab

The text

As transmitted.

810 
WFUS54 KOUN 260005
TOROUN
OKC009-055-075-149-260045-
/O.NEW.KOUN.TO.W.0085.190526T0005Z-190526T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
705 PM CDT Sat May 25 2019

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Western Washita County in western Oklahoma...
  Northwestern Kiowa County in southwestern Oklahoma...
  Northeastern Greer County in southwestern Oklahoma...
  Southeastern Beckham County in western Oklahoma...

* Until 745 PM CDT.
    
* At 705 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 5 miles south of Carter, moving northeast at 30 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Burns Flat, Sentinel, Dill City, Carter, Rocky, Willow, Retrop and
  Brinkman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3543 9914 3509 9888 3497 9956 3516 9962
TIME...MOT...LOC 0005Z 243DEG 28KT 3514 9947 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

BRB
3 follow-up statements
955 
WWUS54 KOUN 260015
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
715 PM CDT Sat May 25 2019

OKC009-055-075-149-260045-
/O.CON.KOUN.TO.W.0085.000000T0000Z-190526T0045Z/
Washita OK-Kiowa OK-Greer OK-Beckham OK-
715 PM CDT Sat May 25 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WESTERN
WASHITA...NORTHWESTERN KIOWA...NORTHEASTERN GREER AND SOUTHEASTERN
BECKHAM COUNTIES...
    
At 715 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Retrop, moving northeast at 25 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Burns Flat, Sentinel, Dill City, Carter, Rocky, Willow, Retrop and
Brinkman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3498 9951 3520 9956 3543 9914 3511 9889
TIME...MOT...LOC 0015Z 246DEG 20KT 3515 9943 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

BRB
241 
WWUS54 KOUN 260024
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
724 PM CDT Sat May 25 2019

OKC009-055-075-149-260045-
/O.CON.KOUN.TO.W.0085.000000T0000Z-190526T0045Z/
Washita OK-Kiowa OK-Greer OK-Beckham OK-
724 PM CDT Sat May 25 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WESTERN
WASHITA...NORTHWESTERN KIOWA...NORTHEASTERN GREER AND EAST CENTRAL
BECKHAM COUNTIES...
    
At 724 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Retrop, moving east at 20 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Burns Flat, Sentinel, Dill City, Carter, Rocky and Retrop. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3502 9945 3523 9950 3543 9914 3513 9891
TIME...MOT...LOC 0024Z 249DEG 17KT 3517 9937 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

BRB
889 
WWUS54 KOUN 260037
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
737 PM CDT Sat May 25 2019

OKC055-075-260047-
/O.CAN.KOUN.TO.W.0085.000000T0000Z-190526T0045Z/
Kiowa OK-Greer OK-
737 PM CDT Sat May 25 2019

...THE TORNADO WARNING FOR NORTHWESTERN KIOWA AND NORTHEASTERN GREER
COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3543 9914 3519 9896 3511 9929 3512 9941
      3511 9943 3526 9945
TIME...MOT...LOC 0037Z 238DEG 19KT 3523 9930 

$$

OKC009-149-260045-
/O.CON.KOUN.TO.W.0085.000000T0000Z-190526T0045Z/
Washita OK-Beckham OK-
737 PM CDT Sat May 25 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WESTERN
WASHITA AND EAST CENTRAL BECKHAM COUNTIES...
    
At 737 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles northeast of Retrop, moving northeast at 20 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Burns Flat, Sentinel, Dill City and Retrop. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3543 9914 3519 9896 3511 9929 3512 9941
      3511 9943 3526 9945
TIME...MOT...LOC 0037Z 238DEG 19KT 3523 9930 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

BRB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 25, 6:44 PM CDT, 21 minutes earlier.

Area forecast discussion, May 25, 6:44 PM CDT, 21 minutes before
Area Forecast Discussion
National Weather Service Norman OK
644 PM CDT Sat May 25 2019

.DISCUSSION...
00Z TAFs.

&&

.AVIATION...
Main issue will be a line of thunderstorms expected to move
across the area this evening. Strong winds will be possible with
these storms. There will likely also be MVFR ceilings early Sunday
morning with the highest chances at KCSM and KWWR. And some non-
convective low-level wind shear is expected at most sites early
Sunday morning.

&&

.PREV DISCUSSION... /issued 253 PM CDT Sat May 25 2019/

DISCUSSION...
The focus today is centered around near-term convective/flooding
threats. Little change was made beyond today to the forecast.

Latest surface analysis shows decreasing hints of diffuse
composite surface boundary somewhere near the Kansas border.
Regardless, persistent low-level southerly flow continues to
transport moisture northward and is expected to rectify the
convectively overturned environment sampled by 12z OUN sounding.
The already moist low level environment is probably augmented by
moist ground/vegetation some. Nearly all sites across the area
have low 70 dew points.

On the western extend of anomalous low-level moisture plume and
where diabatic heating has been relatively strong, along with
influence from eastern upper level trough, storms have developed.
Expanding cold pool is likely with thees storms along the northern
caprock and growth upscale as they move eastward is expected.
This activity has been more expansive with earlier CI than most
CAMs indicated, and it seems that a more aggressive timing and
spatial coverage of multi-cell clusters and eventually an MCS
than the average CAM output shows is warranted. If storms can
remain discrete/quasi-discrete before moving into western
Oklahoma, there would be a low-end tornado threat. As low-level
jet strengthens this evening, low-level shear will increase. By
then, cold pool growth should favor linear evolution by then.
There may be a tendency for convection to be cold pool dominate,
thus limiting the tornado potential. However, similar to last
night, we'll have to watch any northwest-southeast oriented
segments with cold pool/shear balance for leading edge
circulations well into the evening, particularly if topped with
radar evidence of an organized/sustained updraft. This
displacement last night precluded more substantial QLCS tornado
potential.

Significant moisture transport vectors and anomalous PWATs will
lead to intense rainfall rates. Even with indications of steady
forward propagation the ground is quite saturated so even though
the duration may not be particularly long, the potential for
flooding/flash flooding is higher than typical in this scenario.

The trend should be for decreasing intensity with eastward extend
and a lessening of both the severe and flood potential later in
the night.

Sunday night, a similar scenario is expected with diurnally driven
activity on the High Plains once again growing up scale and moving
east-northeast posing a risk of severe storms and flooding. Given
position of synoptic features, it should be confined a little more
to the western sections of the area Monday. On Tuesday, western
trough ejects northeast and its track suggests at least modest
large scale ascent over most of our area supporting convection
over a larger portion of the area. Flooding continues to be a
concern given antecedent conditions, and the CAPE/shear parameter
space will support severe storm potential. Wednesday's potential
is a little less certain given tendency for large scale lift to
shift northeastward. It may be driven by 1) how much we
destabilize in the wake of potential lingering convection the
previous night, and 2) position of mesoscale features such as
residual boundaries. Right now, the greatest probabilities appear
to be across southern portions of the area.

The pattern late in the week and especially into next weekend
appears to trend back toward to at least some weak western mid-
upper troughing and low-level theta-e ridge, with some indication
of a east-west quasi-stationary synoptic front just north of us.
This would indicate a potentially active convective period
continuing with heavy rain/flooding possibly still a concern.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  67  82  68  83 /  70  10  30  10
Hobart OK         66  81  66  83 /  70  10  40  10
Wichita Falls TX  68  85  68  87 /  60   0  20  10
Gage OK           62  79  62  82 /  70  40  50  20
Ponca City OK     67  83  68  85 /  70  20  40  10
Durant OK         69  85  69  86 /  20  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ004>026-033>038.

TX...Flood Watch through Sunday morning for TXZ083-084.

&&
Hazardous weather outlook, May 25, 11:26 AM CDT, 7 hours 39 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1126 AM CDT Sat May 25 2019

OKZ004>048-050>052-TXZ083>090-261630-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1126 AM CDT Sat May 25 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through tonight...

.Thunderstorms...
There is an Enhanced Risk of severe thunderstorms this afternoon
and evening.

Location...
The Enhanced Risk is generally west of a Blackwell, to Enid, to
Hobart, to Crowell Texas line. A Slight Risk extends farther east
to Stillwater, Purcell, and Wichita Falls.

Timing...
Severe storms could move into western Oklahoma and western north
Texas by 4 pm, then spread north and east through the evening.

Impacts...
Hail up to golf ball size.
Winds 60 to 80 mph.
Low tornado risk, mainly in the Enhanced Risk area.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel should
prepare for severe weather operations this afternoon and evening.

.Heavy Rainfall and Flooding...
Additional rainfall may cause flooding due to saturated soils
across the region. The highest risk for flooding is across
northern and western Oklahoma.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
There is a risk for severe thunderstorms Sunday through Wednesday.
The greatest risk will be on Tuesday, mainly across northern and
central Oklahoma.

.Heavy Rainfall and Flooding...
Flooding will continue into next week and additional heavy rain
from thunderstorms will exacerbate the flooding, especially across
northern portions of Oklahoma.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 25, 6:23 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     4 ESE ERICK             35.19N 99.80W
05/25/2019  M65 MPH          BECKHAM            OK   ASOS

&&

JT
Local storm report, May 25, 6:45 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     FLASH FLOOD      WOODWARD                36.43N 99.39W
05/25/2019                   WOODWARD           OK   PUBLIC

            1.5 FEET OF WATER ON MANY ROADWAYS AND PARKING LOTS. MOST
            ROADS ARE INACCESSIBLE.

&&

JT
Local storm report, May 25, 6:49 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
649 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     LIGHTNING        3 SE QUINLAN            36.42N 99.01W
05/25/2019                   WOODWARD           OK   EMERGENCY MNGR

            TANK BATTERY HIT BY LIGHTNING, ON FIRE.

&&

JT
Local storm report, May 25, 6:51 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
651 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND DMG     6 S WOODWARD            36.35N 99.39W
05/25/2019                   WOODWARD           OK   EMERGENCY MNGR

            POWER LINES DOWN.

&&

JT
Local storm report, May 25, 6:56 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
656 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             1 SE SAYRE              35.28N 99.62W
05/25/2019  E0.50 INCH       BECKHAM            OK   PUBLIC

            MPING REPORT.

&&

JT
Local storm report, May 25, 7:04 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             10 NW ELK CITY          35.51N 99.54W
05/25/2019  E0.75 INCH       ROGER MILLS        OK   PUBLIC

            MPING REPORT.

&&

JT

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:11 PM CDTFlash Flood WarningOUNAlfalfa, Dewey, Garfield, Grant, Major, Woods and 1 more3 hr
May 25, 7:11 PM CDTTornado WarningOUNAlfalfa34 min
May 25, 7:13 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major47 min
May 25, 7:32 PM CDTTornado WarningOUNMajor28 min
May 25, 7:40 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant50 min
May 25, 7:42 PM CDTTornado WarningOUNWashita33 min
May 25, 7:43 PM CDTFlash Flood WarningOUNBlaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 1 more6 hr
May 25, 7:45 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major45 min
May 25, 7:53 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon37 min
May 25, 7:59 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Dewey, Kingfisher46 min
May 25, 8:03 PM CDTTornado WarningOUNBeckham, Greer, Kiowa, Washita27 min
May 25, 8:07 PM CDTFlash Flood WarningOUNGarfield, Grant, Kay, Noble6 hr
May 25, 8:15 PM CDTSevere Thunderstorm WarningOUNWashita45 min
May 25, 8:19 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon41 min
May 25, 8:24 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Major, Noble51 min
May 25, 8:35 PM CDTFlash Flood WarningOUNGreer, Harmon, Jackson, Kiowa3 hr
May 25, 8:43 PM CDTRiver Flood WarningOUNBeckham, Greer, Kiowa42 hr
May 25, 8:44 PM CDTFlash Flood WarningOUNGarfield, Logan, Noble, Payne6 hr
May 25, 8:44 PM CDTRiver Flood WarningOUNCotton49 hr
May 25, 8:45 PM CDTSpecial Weather StatementOUNBlaine, Canadian, Kingfisher45 min
May 25, 8:54 PM CDTFlash Flood Warning EmergencyOUNBeckham, Greer, Washita6 hr
May 25, 8:58 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Jackson, Kiowa, Washita62 min
May 25, 9:10 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita50 min
May 25, 9:10 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble, Payne50 min
May 25, 9:36 PM CDTAreal Flood WarningOUNBeckham, Custer, Greer, Harmon, Roger Mills, Washita9 hr
May 25, 9:41 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Jackson, Kiowa, Washita64 min
May 25, 9:46 PM CDTFlash Flood WarningOUNCaddo, Custer, Greer, Kiowa, Washita6 hr
May 25, 10:00 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady60 min
May 25, 10:12 PM CDTFlash Flood WarningOUNCaddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more6 hr
May 25, 10:22 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma68 min
May 25, 10:24 PM CDTFlash Flood Warning EmergencyOUNKingfisher6 hr
May 25, 10:24 PM CDTTornado WarningOUNCanadian, Grady21 min
May 25, 10:26 PM CDTTornado WarningOUNCanadian19 min
May 25, 10:40 PM CDTTornado WarningOUNCanadian, Cleveland, Grady, McClain20 min
May 25, 10:49 PM CDTTornado WarningOUNOklahoma26 min
May 25, 11:07 PM CDTFlash Flood Warning EmergencyOUNLogan, Payne6 hr
May 25, 11:07 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne38 min
May 25, 11:13 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita47 min
May 25, 11:21 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie54 min
May 25, 11:26 PM CDTFlash Flood WarningOUNLincoln, Payne, Pottawatomie6 hr
May 25, 11:38 PM CDTAreal Flood WarningOUNGreer, Kiowa6 hr
May 25, 11:40 PM CDTSevere Thunderstorm WarningOUNLincoln50 min
May 25, 11:40 PM CDTTornado WarningOUNLincoln20 min
May 25, 11:44 PM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, Lincoln, Pottawatomie, Seminole46 min
May 25, 11:55 PM CDTSpecial Weather StatementOUNCaddo, Grady35 min
May 26, 12:15 AM CDTSpecial Weather StatementOUNGrady30 min
May 26, 12:26 AM CDTSpecial Weather StatementOUNHughes, Seminole34 min
May 26, 12:44 AM CDTSpecial Weather StatementOUNCleveland31 min
May 26, 1:42 AM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 3 more36 hr
May 26, 1:44 AM CDTAreal Flood WarningOUNGarfield, Grant, Kay, Noble24 hr
May 26, 2:31 AM CDTAreal Flood WarningOUNBeckham, Caddo, Custer, Greer, Kiowa, Roger Mills and 1 more24 hr
May 26, 3:07 AM CDTRiver Flood WarningOUNBlaine, Kingfisher, Major34 hr
May 26, 3:10 AM CDTRiver Flood WarningOUNPottawatomie, Seminole16 hr
May 26, 3:15 AM CDTRiver Flood WarningOUNWoodward8 days
May 26, 3:18 AM CDTRiver Flood WarningOUNCanadian28 hr
May 26, 3:24 AM CDTSpecial Weather StatementOUNHarper36 min
May 26, 3:25 AM CDTSpecial Weather StatementOUNGarfield35 min
May 26, 3:29 AM CDTRiver Flood WarningOUNGrady5 days
May 26, 3:43 AM CDTSpecial Weather StatementOUNHarper32 min
May 26, 3:54 AM CDTSpecial Weather StatementOUNHarper36 min
May 26, 4:02 AM CDTSevere Thunderstorm WarningOUNWoods, Woodward43 min
May 26, 4:09 AM CDTRiver Flood WarningOUNKingfisher17 hr
May 26, 4:16 AM CDTAreal Flood WarningOUNCaddo, Canadian, Cleveland, Grady, Lincoln, Logan and 4 more24 hr
May 26, 4:22 AM CDTAreal Flood AdvisoryOUNHarper, Woods3 hr
May 26, 4:26 AM CDTSevere Thunderstorm WarningOUNWoods49 min
May 26, 4:29 AM CDTSpecial Weather StatementOUNGrant31 min
May 26, 4:46 AM CDTAreal Flood WarningOUNHarper, Woods6 hr
May 26, 4:55 AM CDTSevere Thunderstorm WarningOUNWoods50 min
May 26, 5:17 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods43 min
May 26, 5:22 AM CDTAreal Flood AdvisoryOUNAlfalfa, Woods3 hr
May 26, 5:58 AM CDTSpecial Weather StatementOUNAlfalfa32 min
May 26, 6:03 AM CDTAreal Flood WarningOUNAlfalfa, Grant, Woods5 hr
May 26, 6:26 AM CDTSpecial Weather StatementOUNGrant34 min
May 26, 6:55 AM CDTSpecial Weather StatementOUNGrant35 min
May 26, 7:23 AM CDTSpecial Weather StatementOUNKay37 min
May 26, 8:01 AM CDTSpecial Weather StatementOUNKay44 min
May 26, 9:39 AM CDTRiver Flood WarningOUNAlfalfa, Woods49 hr
May 26, 9:40 AM CDTRiver Flood WarningOUNHarper, Woods, Woodward3 days
May 26, 10:05 AM CDTRiver Flood WarningOUNCanadian, Oklahoma45 hr
May 26, 12:47 PM CDTAreal Flood WarningOUNEllis, Woodward6 hr

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.